# SDR CA110413012

- Difficulty date: April 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAMEOUT WHILE AT MAX CRUISE SETTING, AT FL120, THE ENGINE FLAMED OUT. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  SUBSEQUENT GROUND RUNS FOUND NO PROBLEMS, TROUBLESHOOTING IS ON-GOING.
